Alert archive / Montana / High Wind Watches in 2017

High Wind Watch 13, NWS Great Falls, MT

November 25, 2017

NWS Great Falls, MT issued this high wind watch at Nov 25, 2017, 1:52 PM MST. It took effect at Nov 27, 2017, 12:00 AM MST. It was in force for 2 hr.

The area

The counties it named.

The facts

Issued
Nov 25, 2017, 1:52 PM MST (20:52 UTC)
In effect from
Nov 27, 2017, 12:00 AM MST
Expired
Nov 27, 2017, 2:23 AM MST
In force
2 hr
Issued by
NWS Great Falls, MT

The text

As transmitted.

712 
WWUS75 KTFX 252052
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
152 PM MST Sat Nov 25 2017

MTZ009>013-044>051-261200-
/O.NEW.KTFX.HW.A.0013.171127T0700Z-171128T0000Z/
Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade-
Chouteau-Toole-Liberty-Eastern Pondera-Blaine-
Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Fergus-
Including the following locations Logan Pass, Marias Pass, 
Browning, Heart Butte, Cut Bank, Havre, Rocky Boy, Rudyard, 
Great Falls, Cascade, Belt, Kings Hill Pass, Fort Benton, Carter,
Big Sandy, Shelby, Sunburst, Chester, Whitlash, Brady, Conrad, 
Chinook, Harlem, Hays, Bynum, Choteau, Augusta, Fairfield, 
Dutton, Raynesford, Stanford, Hobson, Lewistown, Winifred, 
Lewistown Divide, and Grass Range
152 PM MST Sat Nov 25 2017

...HIGH WIND WATCH IN EFFECT
FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON...

The National Weather Service in Great Falls has issued a High
Wind Watch, which is in effect from late Sunday night through
Monday afternoon.

* Winds: West 30 to 40 mph, with gusts up to 65 mph.

* Timing: Strong winds are possible across North Central MT from
  late Sunday night through Monday afternoon.

* Impacts: Strong winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Listen to NOAA Weather Radio or your local media for the latest
updates on this situation.

&&

$$

http://www.weather.gov/greatfalls
6 follow-up statements
584 
WWUS75 KTFX 260320
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
820 PM MST Sat Nov 25 2017

MTZ009>013-044>051-261200-
/O.CON.KTFX.HW.A.0013.171127T0700Z-171128T0000Z/
Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade-
Chouteau-Toole-Liberty-Eastern Pondera-Blaine-
Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Fergus-
Including the following locations Logan Pass, Marias Pass, 
Browning, Heart Butte, Cut Bank, Havre, Rocky Boy, Rudyard, 
Great Falls, Cascade, Belt, Kings Hill Pass, Fort Benton, Carter,
Big Sandy, Shelby, Sunburst, Chester, Whitlash, Brady, Conrad, 
Chinook, Harlem, Hays, Bynum, Choteau, Augusta, Fairfield, 
Dutton, Raynesford, Stanford, Hobson, Lewistown, Winifred, 
Lewistown Divide, and Grass Range
820 PM MST Sat Nov 25 2017

...HIGH WIND WATCH REMAINS IN EFFECT
FROM LATE SUNDAY NIGHT THROUGH MONDAY AFTERNOON...

* Winds: West 30 to 40 mph, with gusts near 60 mph.

* Timing: Strong winds are possible across North Central MT from
  late Sunday night through Monday afternoon.

* Impacts: Strong winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Listen to NOAA Weather Radio or your local media for the latest
updates on this situation.

&&

$$

http://www.weather.gov/greatfalls
994 
WWUS75 KTFX 260914
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
214 AM MST Sun Nov 26 2017

MTZ009>013-044>051-270000-
/O.CON.KTFX.HW.A.0013.171127T0700Z-171128T0000Z/
Northern Rocky Mountain Front-Eastern Glacier-Hill-Cascade-
Chouteau-Toole-Liberty-Eastern Pondera-Blaine-
Southern Rocky Mountain Front-Eastern Teton-Judith Basin-Fergus-
Including the following locations Logan Pass, Marias Pass, 
Browning, Heart Butte, Cut Bank, Havre, Rocky Boy, Rudyard, 
Great Falls, Cascade, Belt, Kings Hill Pass, Fort Benton, Carter,
Big Sandy, Shelby, Sunburst, Chester, Whitlash, Brady, Conrad, 
Chinook, Harlem, Hays, Bynum, Choteau, Augusta, Fairfield, 
Dutton, Raynesford, Stanford, Hobson, Lewistown, Winifred, 
Lewistown Divide, and Grass Range
214 AM MST Sun Nov 26 2017

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
MONDAY AFTERNOON...

* Winds: West 30 to 40 mph, with gusts near 60 mph.

* Timing: Strong winds are possible across North Central MT from
late Sunday night through Monday afternoon.

* Impacts: Strong winds could blow down trees and power lines.
Power outages are possible. Travel could be difficult, especially
for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Listen to NOAA Weather Radio or your local media for the latest
updates on this situation.

&&

$$

http://www.weather.gov/greatfalls
211 
WWUS75 KTFX 262107
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
207 PM MST Sun Nov 26 2017

MTZ009>011-013-044-045-047-271200-
/O.UPG.KTFX.HW.A.0013.171127T0700Z-171128T0000Z/
/O.NEW.KTFX.HW.W.0017.171127T0700Z-171128T0000Z/
Northern Rocky Mountain Front-Eastern Glacier-Hill-Chouteau-Toole-
Liberty-Blaine-
Including the following locations Logan Pass, Marias Pass, 
Browning, Heart Butte, Cut Bank, Havre, Rocky Boy, Rudyard, 
Fort Benton, Carter, Big Sandy, Shelby, Sunburst, Chester, 
Whitlash, Chinook, Harlem, and Hays
207 PM MST Sun Nov 26 2017

...HIGH WIND WARNING IN EFFECT FROM
MIDNIGHT TONIGHT TO 5 PM MST MONDAY...

The National Weather Service in Great Falls has issued a High
Wind Warning, which is in effect from Midnight tonight to
5 PM MST Monday. the High Wind Watch is no longer in effect.

* Winds: West 35 to 45 mph, with gusts near 65 mph.

* Timing: Periods of strong winds are expected from late tonight
  through Monday.

* Impacts: Strong winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Listen to NOAA Weather Radio or your local media for the latest
updates on this situation.

$$

MTZ012-046-048>051-271200-
/O.EXT.KTFX.HW.A.0013.171127T1400Z-171128T0000Z/
Cascade-Eastern Pondera-Southern Rocky Mountain Front-
Eastern Teton-Judith Basin-Fergus-
Including the following locations Great Falls, Cascade, Belt, 
Kings Hill Pass, Brady, Conrad, Bynum, Choteau, Augusta, 
Fairfield, Dutton, Raynesford, Stanford, Hobson, Lewistown, 
Winifred, Lewistown Divide, and Grass Range
207 PM MST Sun Nov 26 2017

...HIGH WIND WATCH NOW IN EFFECT
FROM MONDAY MORNING THROUGH MONDAY AFTERNOON...

* Winds: West 30 to 40 mph, with gusts near 60 mph.

* Timing: Periods of strong winds are possible on Monday.

* Impacts: Strong winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Listen to NOAA Weather Radio or your local media for the latest
updates on this situation.

$$

http://www.weather.gov/greatfalls
090 
WWUS75 KTFX 270345
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
845 PM MST Sun Nov 26 2017

MTZ009>011-013-044-045-047-271200-
/O.CON.KTFX.HW.W.0017.171127T0700Z-171128T0000Z/
Northern Rocky Mountain Front-Eastern Glacier-Hill-Chouteau-Toole-
Liberty-Blaine-
Including the following locations Logan Pass, Marias Pass, 
Browning, Heart Butte, Cut Bank, Havre, Rocky Boy, Rudyard, 
Fort Benton, Carter, Big Sandy, Shelby, Sunburst, Chester, 
Whitlash, Chinook, Harlem, and Hays
845 PM MST Sun Nov 26 2017

...HIGH WIND WARNING REMAINS IN EFFECT
FROM MIDNIGHT TONIGHT TO 5 PM MST MONDAY...

* Winds: West 35 to 45 mph, with gusts near 65 mph.

* Timing: Periods of strong winds are expected from late tonight
  through Monday.

* Impacts: Strong winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Listen to NOAA Weather Radio or your local media for the latest
updates on this situation.

$$

MTZ012-046-048>051-271200-
/O.CON.KTFX.HW.A.0013.171127T1400Z-171128T0000Z/
Cascade-Eastern Pondera-Southern Rocky Mountain Front-
Eastern Teton-Judith Basin-Fergus-
Including the following locations Great Falls, Cascade, Belt, 
Kings Hill Pass, Brady, Conrad, Bynum, Choteau, Augusta, 
Fairfield, Dutton, Raynesford, Stanford, Hobson, Lewistown, 
Winifred, Lewistown Divide, and Grass Range
845 PM MST Sun Nov 26 2017

...HIGH WIND WATCH REMAINS IN EFFECT
FROM 7 AM MST MONDAY THROUGH MONDAY AFTERNOON...

* Winds: West 30 to 40 mph, with gusts near 60 mph.

* Timing: Periods of strong winds are possible on Monday.

* Impacts: Strong winds could blow down trees and power lines. 
  Power outages are possible. Travel could be difficult, 
  especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Listen to NOAA Weather Radio or your local media for the latest
updates on this situation.

$$

http://www.weather.gov/greatfalls
990 
WWUS75 KTFX 270548
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
1048 PM MST Sun Nov 26 2017

MTZ050-051-271800-
/O.EXB.KTFX.HW.W.0017.171127T0548Z-171127T1200Z/
/O.CON.KTFX.HW.A.0013.171127T1400Z-171128T0000Z/
Judith Basin-Fergus-
Including the following locations Raynesford, Stanford, Hobson, 
Lewistown, Winifred, Lewistown Divide, and Grass Range
1048 PM MST Sun Nov 26 2017

...HIGH WIND WARNING IN EFFECT UNTIL 5 AM MST MONDAY...
...HIGH WIND WATCH REMAINS IN EFFECT FROM 7 AM MST MONDAY THROUGH
MONDAY AFTERNOON...

The National Weather Service in Great Falls has issued a High
Wind Warning, which is in effect until 5 AM MST Monday.

* Winds: West 35 to 50 mph with gusts to 70 mph during the
  overnight tonight. West wind 25 to 35 mph with possible gusts up
  to 60 mph Monday morning through Monday afternoon.

* Timing: Periods of strong winds are occurring now, and will be
  possible again later Monday morning through Monday afternoon.

* Impacts: Damaging winds will blow down trees and power lines.
  Some power outages and property damage are expected. Travel will
  be difficult, especially for lightweight and high-profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Listen to NOAA Weather Radio or your local media for the latest
updates on this situation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph, or gusts
of 58 mph or more, can lead to property damage.

&&



$$

MTZ009>011-013-044-045-047-271800-
/O.CON.KTFX.HW.W.0017.171127T0700Z-171128T0000Z/
Northern Rocky Mountain Front-Eastern Glacier-Hill-Chouteau-Toole-
Liberty-Blaine-
Including the following locations Logan Pass, Marias Pass, 
Browning, Heart Butte, Cut Bank, Havre, Rocky Boy, Rudyard, 
Fort Benton, Carter, Big Sandy, Shelby, Sunburst, Chester, 
Whitlash, Chinook, Harlem, and Hays
1048 PM MST Sun Nov 26 2017

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM MST MONDAY...

* Winds: West 25 to 35 mph with gusts up to 60 mph.

* Timing: Periods of strong winds are expected from late tonight
through Monday.

* Impacts: Damaging winds will blow down trees and power lines.
  Power outages are expected. Travel will be difficult, especially
  for lightweight and high-profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Listen to NOAA Weather Radio or your local media for the latest
updates on this situation.


$$

MTZ012-046-048-049-271800-
/O.CON.KTFX.HW.A.0013.171127T1400Z-171128T0000Z/
Cascade-Eastern Pondera-Southern Rocky Mountain Front-
Eastern Teton-
Including the following locations Great Falls, Cascade, Belt, 
Kings Hill Pass, Brady, Conrad, Bynum, Choteau, Augusta, 
Fairfield, and Dutton
1048 PM MST Sun Nov 26 2017

...HIGH WIND WATCH REMAINS IN EFFECT FROM 7 AM MST MONDAY THROUGH
MONDAY AFTERNOON...

* Winds: West 25 to 40 mph with gusts up to 60 mph.

* Timing: Periods of strong winds are possible on Monday.

* Impacts: Strong winds may blow down limbs, trees, and power
  lines. Scattered power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Listen to NOAA Weather Radio or your local media for the latest
updates on this situation.


$$

http://www.weather.gov/greatfalls
666 
WWUS75 KTFX 270923
NPWTFX

URGENT - WEATHER MESSAGE
National Weather Service Great Falls MT
223 AM MST Mon Nov 27 2017

MTZ050-051-280000-
/O.CAN.KTFX.HW.W.0017.000000T0000Z-171127T1200Z/
/O.UPG.KTFX.HW.A.0013.171127T1400Z-171128T0000Z/
/O.NEW.KTFX.HW.W.0018.171127T1400Z-171128T0000Z/
Judith Basin-Fergus-
Including the following locations Raynesford, Stanford, Hobson, 
Lewistown, Winifred, Lewistown Divide, and Grass Range
223 AM MST Mon Nov 27 2017

...HIGH WIND WARNING NOW IN EFFECT FROM 7 AM THIS MORNING TO 5 PM
MST THIS AFTERNOON...

The National Weather Service in Great Falls has issued a High
Wind Warning, which is in effect from 7 AM this morning to 5 PM
MST this afternoon. The High Wind Watch is no longer in effect.

* Winds: West 20 to 35 mph with gusts up to 60 mph.

* Timing: Later this morning through this afternoon.

* Impacts: Damaging winds will blow down trees and power lines.
  Power outages are expected. Travel will be difficult, especially
  for lightweight and high-profile vehicles.

Listen to NOAA Weather Radio or your local media for the latest 
updates on this situation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph, or gusts 
of 58 mph or more, can lead to property damage.

&&


$$

MTZ009>011-013-044-045-047-280000-
/O.CAN.KTFX.HW.W.0017.000000T0000Z-171128T0000Z/
/O.NEW.KTFX.HW.W.0018.171127T1400Z-171128T0000Z/
Northern Rocky Mountain Front-Eastern Glacier-Hill-Chouteau-Toole-
Liberty-Blaine-
Including the following locations Logan Pass, Marias Pass, 
Browning, Heart Butte, Cut Bank, Havre, Rocky Boy, Rudyard, 
Fort Benton, Carter, Big Sandy, Shelby, Sunburst, Chester, 
Whitlash, Chinook, Harlem, and Hays
223 AM MST Mon Nov 27 2017

...HIGH WIND WARNING IN EFFECT FROM 7 AM THIS MORNING TO 5 PM MST
THIS AFTERNOON...

The National Weather Service in Great Falls has issued a High
Wind Warning, which is in effect from 7 AM this morning to 5 PM
MST this afternoon.

* Winds: West 20 to 35 mph with gusts up to 60 mph.

* Timing: Periods of strong winds are expected later this morning
  through this afternoon.

* Impacts: Strong winds may blow down limbs, trees, and power
  lines. Scattered power outages are expected.

Listen to NOAA Weather Radio or your local media for the latest 
updates on this situation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph, or gusts
of 58 mph or more, can lead to property damage.

&&




$$

MTZ012-048-049-271030-
/O.CAN.KTFX.HW.A.0013.171127T1400Z-171128T0000Z/
Cascade-Southern Rocky Mountain Front-Eastern Teton-
223 AM MST Mon Nov 27 2017

...HIGH WIND WATCH IS CANCELLED...

The National Weather Service in Great Falls has cancelled the
High Wind Watch.

Gusty winds are expected today, but are expected to remain below
warning criteria. 


$$

MTZ046-280000-
/O.UPG.KTFX.HW.A.0013.171127T1400Z-171128T0000Z/
/O.NEW.KTFX.HW.W.0018.171127T1400Z-171128T0000Z/
Eastern Pondera-
Including the following locations Brady and Conrad
223 AM MST Mon Nov 27 2017

...HIGH WIND WARNING IN EFFECT FROM 7 AM THIS MORNING TO 5 PM MST
THIS AFTERNOON...

The National Weather Service in Great Falls has issued a High
Wind Warning, which is in effect from 7 AM this morning to 5 PM
MST this afternoon. The High Wind Watch is no longer in effect.

* Winds: West 15 to 30 mph with gusts up to 60 mph.

* Timing: Periods of strong winds are possible today.

* Impacts: Gusty winds will blow around unsecured objects. Power
  outages and property damage is possible.

Listen to NOAA Weather Radio or your local media for the latest 
updates on this situation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A High Wind Warning means a hazardous high wind event is expected
or occurring. Sustained wind speeds of at least 40 mph, or gusts
of 58 mph or more, can lead to property damage.

&&


$$

http://www.weather.gov/greatfalls

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Nov 25, 10:15 AM MST, 3 hours 37 minutes earlier.

Area forecast discussion, Nov 25, 10:15 AM MST, 3 hours 37 minutes before
Area Forecast Discussion
National Weather Service Great Falls MT
1015 AM MST Sat Nov 25 2017

...Aviation Section Updated...

.UPDATE...

Morning update has been published with only minor adjustments made
to winds and cloud cover. On-going forecast is holding strong, and
has a good grasp on temperatures warming into the upper 40s to mid
50s across the plains of North Central Montana due to downsloping
winds. Did adjust winds up across North Central Montana from the
on-going forecast for the remainder of the day, as the pressure
gradient along the Rocky Mountain Front remains fairly strong this
morning. One Chinook Arch across Glacier County early this
morning has dissipated, however, a second one was beginning to
form along the Rocky Mountain Front from Southern Teton County
points north towards the Canadian border. This reforming Chinook
Arch increases confidence that breeze winds will continue along
the Rocky Mountain Front and onto the adjacent plains of North
Central Montana through the day today. More widespread cloud cover
is then expected to move into the region late this afternoon, as
the upper level flow begins to moisten and turn more
southwesterly. - Moldan

&&

.SYNOPSIS...

A persistent westerly flow aloft is expected over the region
through Sunday. A few weak disturbances will introduce periods of
cloud cover along with the return of mild afternoon temperatures.
A cold front swings through Sunday night which will bring the
potential for light rain and snow showers for central and southern
areas into the day on Monday. Once this system departs Monday
night, we return to near to slightly above normal temperatures
through next week with the potential for gusty winds on Tuesday,
as well as Thursday of next week with no major chances of rain or
snow in the near future.

&&

.AVIATION...
Updated 1715z.

VFR conditions are expected to persist through the 2518/2618 TAF
period, however, mid-level clouds will begin to work in across the
region from southwest to northeast through the late afternoon and
through the evening hours. Scattered light rain/snow showers may
accompany these mid-level clouds, but given the expected scattered
nature I was not confident enough to introduce weather into any
prevailing group for this TAF period. Winds will remain breezy along
the Rocky Mountain Front and across the plains of North Central
Montana, as well at the KEKS terminal. Some mountain wave induced
turbulence is possible through the afternoon and evening hours,
especially near the Rocky Mountain Front between the KGTF and KCTB
terminals. - Moldan

&&

.PREV DISCUSSION...
/ISSUED 428 AM MST Sat Nov 25 2017/

Today through Monday...A persistent westerly flow continues along
the northern periphery of a dominant western US ridge through the
weekend. Along this flow, several weak disturbances will
introduce periods of increased cloud cover. The first round being
later this afternoon. We should start the day today with only a
few mid to upper-level clouds. Some low-level clouds have
persisted throughout the night across higher terrain of southern
Beaverhead, Madison and Gallatin Counties. These low clouds should
diminish by mid to late morning before more cloud cover builds in
the afternoon hours. Afternoon temperatures on Saturday should
range 10 to 15 degrees above average due to a breezy southwesterly
downslope winds. Temperatures wont fall too far tonight area wide
due to cloud cover remaining in place thanks to another quick
moving disturbance passing through. Worthy to note, Precipitable
water values in association with this disturbance ranges between
0.5" to 0.6", which may be just enough to squeeze out a light
rain or snow shower across the area through the early morning
hours with not much in the way of measurable QPF expected. By
Sunday, the persistent westerly to southwesterly flow aloft will
bring temperatures up to the lower to mid 60's across the Plains
in response to continued southwesterly downslope winds. With the
next slow moving system arriving along the Pacific Coastline,
heights aloft begin to tightly pack yielding increasing H500 to
H700 wind speeds late in the day on Sunday. Winds will begin to
pick up areawide extending into Sunday night, more specifically
along the Hi-Line where H700 wind speeds range between 60 to 65
kts. Since this appears to be a rather marginal set up for
distinct strong winds like we've been seeing recently, the choice
of doing any wind highlights will be further investigated by
future shifts and held off for now. Gusty winds will extend into
Monday as a cold front pushes east across the area early in the
day, which will be followed by increasing precipitation along the
Divide, which will eventually shift eastward across the area
during the day. Latest prognostic model guidance continues to
support the idea of the best coverage of precipitation to reside
along the Divide, and across south-central and southwestern areas,
more specifically along any higher terrain. Temperature profiles
aloft support the onset of light rain showers early in the day on
Monday before freezing levels drop thanks to colder air filtering
in causing a change over to all snow. Projected snowfall totals at
this time will remain on the light side and generally confided to
higher terrain along the Divide, and across SW areas with no
significant impacts expected at this time. KLG

Monday night through Saturday...The aforementioned storm system
quickly departs Monday night with clearing skies to follow. By
Tuesday, gusty winds is expected to likely develop once again
along NW portions of the Divide with a transitioning low-amplitude
ridging pattern developing yielding mostly sunny skies areawide.
Another quick moving system arrives during the day on Wednesday
However, moisture looks to be very limited with this system given
PW values ranging a low 0.10" to 0.15" areawide, any
precipitation in association with the disturbance will be very
light and generally located along the Divide, and across south
central areas. We remain dry Thursday through Saturday with
temperatures remaining near to slightly above normal. KLG

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  52  40  63  41 /   0  20   0  20
CTB  47  33  57  38 /   0  20   0  20
HLN  48  31  57  34 /   0  10  10  40
BZN  47  31  56  33 /   0  20   0  40
WEY  38  26  47  32 /  10  20   0  50
DLN  47  33  57  37 /   0  20  10  40
HVR  51  31  59  37 /   0  10   0  10
LWT  51  36  63  38 /   0  10   0  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
None.
&&

http://www.weather.gov/greatfalls

Nearby

High Wind Watches in Montana, 2017Every high wind watch in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.